# SDR IPXA2573338

- Difficulty date: May 2, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N427UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25458
- Aircraft time: 21,856 hours, 15,160 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FLOOR PANEL 231XKF CORNER DAMAGED.  FABRICATED FLOOR PANEL IAW EO B757-5320-9692-H.
